advertisement
Question
Posted by: M. James | 2010-05-29

Overdose on birth control medication.

My brother''s girlfriend was very angry at him and to get back at him she put 3 weeks worth of her birth control medication (Minnesse) in his beer which he drank. He is worried about what the side effects may be. What are the possible side effects? Are they long term? Does he need to go to a doctor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


Although the overdose is unlikely to be life threatening, it is still advised to phone his doctor. He may experience severe nausea, headaches, breast tenderness and even tomporary mental changes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Nicholas Matthews | 2010-06-06

On the upside for him, he can act without reason, blow hot and cold or both and be convinced that he has ESP over his partner for a while. These are side-effects of being female  )

Reply to Nicholas Matthews
Posted by: Susan | 2010-06-02

Ha ha ha! That is one clever chick! You go girl!!!

Reply to Susan
Posted by: pharmacist | 2010-05-31


Although the overdose is unlikely to be life threatening, it is still advised to phone his doctor. He may experience severe nausea, headaches, breast tenderness and even tomporary mental changes.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement